Reply To: Gammagard IVIG side effects

May 27, 2019 at 10:08 pm

Hi There- I am experiencing the same issues with my infusion center not able to get the Privigen, so my Neurologist approved me to get the Gammagard, after being delayed a week and a half. I just received it Thursday and Friday, and normally I feel more energy and less discomfort by my second day. Since Friday, I have been sleeping extensively, thrashing legs at night, and I too feel I have “Pirate-Peg legs”. Yes, it seems these fillers are all different. I called the makers of Privigen and there is no shortage “across the country” as my infusion center told me. I found out the distributor they use may be out?? Why?? Brian, I too go to an infusion center for Cancer patients, and you’re right ..we’re doing alright! I’ll keep in touch…had food sensitivity testing. I’m gluten free which helped a lot…I’m on mission to make more changes. I miss my other life!! Thanks for listening! 🙂 Barb